# SDR SWAA2020110928732

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,544 hours, 9,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP AT ROW 12 ON F/O SIDE IS LIFTING UP.  RESECURED PHOTO LUMISCENT STRIP AT ROW 12, IN REFERENCE TO AMM 25-27-15.
